Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

N. Ansini - J. F. Babadjian - C. I. Zeppieri

The Neumann sieve problem and dimensional reduction: a multiscale approach

created by ansini on 19 Oct 2005
modified by zeppieri on 14 May 2007

[BibTeX]

Published Paper

Inserted: 19 oct 2005
Last Updated: 14 may 2007

Journal: Math. Models Methods Appl. Sciences
Volume: 17
Number: 5
Pages: 681-735
Year: 2007

Keywords: dimension reduction, Gamma convergence, sieve problem, nonlinear capacity


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1